Nebraska, 2011Flooding in Nebraska, June 1 to 30, 2011
June 1 to 30, 2011 · NWS OAX · 11 events in 11 counties and zones
A record rain event in May in eastern Montana combined with high water from storms in April and May (and early spring snow melt) and brought high water to the Missouri River chain of reservoirs. The high water levels plus the threat of flood waters due an unusually high snow pack in the Rockies over the upper Missouri River Basin and additional heavy rain all contributed to record releases from…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 2
- Injuries
- 0
- Property damage
- $4.3 million
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A record rain event in May in eastern Montana combined with high water from storms in April and May (and early spring snow melt) and brought high water to the Missouri River chain of reservoirs. The high water levels plus the threat of flood waters due an unusually high snow pack in the Rockies over the upper Missouri River Basin and additional heavy rain all contributed to record releases from the Missouri River Reservoirs. Releases from Gavins Point Dam, which is the last in the chain, increased to over 100 kcfs during the first week of June and then rose to around 160 kcfs by the middle of the month. The previous record release was 70 kcfs. The high releases produced flooding along the Missouri River which gradually worsened from May into June and then continued into July.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at May 31, 1:46 PM CST, 10 hours 14 minutes earlier.
Area forecast discussion, May 31, 1:46 PM CST, 10 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
246 PM CDT TUE MAY 31 2011
.SHORT TERM...TONIGHT THROUGH FRIDAY. RIDGE OF HIGH PRESSURE WILL
MOVE ACROSS THE REGION OVERNIGHT WITH GENERALLY CLEAR SKIES. AS THIS
SHIFTS EAST...A DEVELOPING WARM FRONT ADVANCING NORTH THROUGH KANSAS
WILL BECOME THE NEW WEATHER FOCUS FOR WEDNESDAY AS A VERY SUBTLE
UPPER WAVE MOVES OUT OF THE SOUTHERN PLAINS. THUS WILL MAINTAIN
INCREASING CHANCE FOR THUNDERSTORMS ON WEDNESDAY...BUT COVERAGE WILL
PROBABLY NOT BE THAT GREAT...THUS ONLY 20 TO 40 PERCENT CHANCE IN
THE FORECAST AT THIS TIME. WILL MAINTAIN THE CHANCE FOR PRECIP AS
THE WARM FRONT LIFTS NORTH THROUGH THE REGION WEDNESDAY NIGHT...
PUSHING JUST NORTH AND EAST OF THE FORECAST AREA BY DAYBREAK
THURSDAY...ALTHOUGH WILL HAVE TO MONITOR THE FORWARD SPEED. TEMPS
NORTH OF THE WARM FRONT WEDNESDAY WILL BE IN THE LOWER 80S...BUT
BACK TO THE LOWER 90S FOR THURSDAY AS THE FRONT PUSHES NORTH.
ANOTHER FRONT IS FORECAST TO MOVE INTO NORTHEAST NEBRASKA BY
DAYBREAK FRIDAY. COULD BE A HEALTHY CAP IN PLACE AHEAD OF THE
FRONT...THUS NOT EXPECTING MUCH TILL THE FRONT MOVES THROUGH. ITS
IMPORTANT TO NOTE THAT THE SREF IS ALSO A LITTLE FASTER WITH THE
FRONT...BUT SEEMS MIGHT BE A TAD TOO FAST GIVEN OTHER MODEL SUITES.
MODELS ARE ALSO NOT GENERATING MUCH PRECIPITATION THROUGH THE DAY
FRIDAY WITH CAP TAKING HOLD ONCE AGAIN...BUT WOULD PROBABLY BECOME
ACTIVE THROUGH THE WEEKEND.
.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. COLD FRONT PUSHING INTO
THE REGION SHOULD STALL FRIDAY NIGHT NEAR THE KANSAS AND NEBRASKA
BORDER REGION. THIS COULD BE A FOCUS FOR SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH THE WEEKEND AS A SOUTHERLY JET INTERACTS WITH
THE FRONT...THEN EVENTUALLY PUSHING IT BACK NORTH AS A WARM
FRONT...THEN NORTH OF THE REGION BY EARLY MONDAY. TEMPS THROUGH THE
WEEKEND SHOULD BE IN THE 80S. MEANWHILE...THE ECMWF MODEL SUGGESTS
MORE RIDGING ACROSS THE PLAINS WHEREAS THE GFS MODEL REMAINS
SLIGHTLY MORE ZONAL. THE ECMWF WOULD SUGGEST SMALLER CHANCES OF RAIN
THROUGH THE WEEKEND...OR NO CHANCE AT ALL. CANT RULE IT OUT AT THIS
POINT...THUS INCLUDED 20 TO 30 PERCENT CHANCE THROUGH THE WEEKEND.
KEPT THE FORECAST DRY FOR MONDAY AND TUESDAY...MAINLY DUE TO
UNCERTAINTY WHERE THE FRONT WILL EVENTUALLY MOVE TO...BUT INCREASED
TEMPS BACK INTO THE LOWER 90S.
DEWALD
&&
.HYDROLOGY...
SIGNIFICANT COORDINATION TODAY AMONG VARYING FEDERAL...STATE AND
LOCAL AGENCIES...ALONG WITH A FEW MEDIA OUTLETS... REGARDING THE
ONGOING MISSOURI RIVER FLOODING AND POTENTIAL IMPACTS OVER THE
NEXT MONTH. POTENTIAL FLOOD INUNDATION MAPS HAVE ALSO BEEN PRODUCED
BY THE CORP OF ENGINEERS LATE YESTERDAY AS WELL WHICH WE ARE JUST
STARTING TO PROCESS. OTHERWISE...FLOWS OUT OF GAVINS POINT DAM
REACHED 78 KCFS TODAY...WHICH DOES BREAK THEIR PREVIOUS RECORD
RELEASE THAT DATES BACK TO 1997. GAVINS POINT RELEASE FORECAST IS
SET TO GRADUALLY INCREASE TO 150 KCFS THROUGH MID JUNE...AND BASED
ON LATEST LONG TERM CORP PROJECTIONS...COULD RESULT IN MISSOURI
RIVER STAGE INCREASES TO POTENTIALLY 40 TO 42 FEET AT DECATUR...30
TO 32 FEET AT BLAIR...34 TO 36 FEET AT OMAHA...ABOVE 26 FEET AT
NEBRASKA CITY...ABOVE 43 FEET AT BROWNVILLE...AND ABOVE 25.5 FEET
AT RULO. THESE STAGES ASSUME A PEAK OF 150 KCFS OUTFLOW FROM
GAVINS POINT DAM...BASED ON NORMAL PRECIPITATION. TRAVEL TIME
WOULD BE ABOUT 3 DAYS FROM NORTH TO SOUTH ACROSS OUR FETCH OF THE
RIVER. PERIODS OF STRONG OR HEAVY THUNDERSTORMS...OR LEVEE
BREACHES WOULD HAVE A SIGNIFICANT IMPACT ON EVENTUAL STAGES. THESE
FORECASTS WILL CONTINUALLY BE REVISED AS CORP RELEASE SCHEDULES
ARE ISSUED BASED ON CURRENT AND UPBASIN RESERVOIR CONDITIONS.
THERE ALSO WILL BE A NEWS STORY ON OUR WEB SITE ABOUT MISSOURI
RIVER STAGE RECORDS AT VARIOUS OBSERVING POINTS AS WELL.
DEWALD
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
HIGH PRESSURE WILL DOMINATE THE WEATHER ACROSS THE REGION THROUGH
THE PERIOD WITH VFR CONDITIONS EXPECTED DURING THIS TIME. THE HIGH
WILL BEGIN TO MOVE EAST OF THE AREA AFTER 12Z ON WEDNESDAY WITH
WINDS BECOMING SOUTHEAST AND INCREASING DURING THE MORNING.
FOBERT
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, May 31, 3:55 PM CST, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
455 PM CDT TUE MAY 31 2011
IAZ043-055-069-079-090-NEZ011-012-015-034-045-052-053-067-068-091-
093-011200-
MONONA-HARRISON-POTTAWATTAMIE-MILLS-FREMONT-KNOX-CEDAR-THURSTON-
BURT-WASHINGTON-DOUGLAS-SARPY-CASS-OTOE-NEMAHA-RICHARDSON-
455 PM CDT TUE MAY 31 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.
.DAY ONE...TONIGHT AND WEDNESDAY
FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER NEAR VERDEL...AS
WELL AS ALONG THE MISSOURI RIVER DOWNSTREAM FROM NEAR DECATUR.
ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP ON WEDNESDAY
AFTERNOON AS A WARM FRONT BEGINS MOVING NORTHWARD INTO THE AREA.
LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY HAZARDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY
ISOLATED TO SCATTERED THUNDERSTORMS COULD CONTINUE WEDNESDAY
NIGHT...MAINLY ALONG AND NORTH OF INTERSTATE 80. AGAIN...LARGE
HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY HAZARDS.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVER THE WEEKEND.
FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER NEAR VERDEL...AND
FURTHER DOWNSTREAM FROM AROUND DECATUR SOUTHWARD THROUGH RULO.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT MAY BE NEEDED
WEDNESDAY AFTERNOON AND EVENING.
IAZ056-080-091-NEZ016>018-030>033-042>044-050-051-065-066-078-
088>090-092-011200-
SHELBY-MONTGOMERY-PAGE-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-PLATTE-COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-
LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE-
455 PM CDT TUE MAY 31 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.
.DAY ONE...TONIGHT AND WEDNESDAY
ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP ON WEDNESDAY
AFTERNOON AS A WARM FRONT BEGINS MOVING NORTHWARD INTO THE AREA.
LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY HAZARDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY
ISOLATED TO SCATTERED THUNDERSTORMS COULD CONTINUE WEDNESDAY
NIGHT...MAINLY ALONG AND NORTH OF INTERSTATE 80. AGAIN...LARGE
HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY HAZARDS.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVER THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT MAY BE NEEDED
WEDNESDAY AFTERNOON AND EVENING.
Flood, Thurston
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Thurston County, 5.23 mi NE of Winnebago to 8.08 mi ENE of Winnebago
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $25,000
- Reported by
- Official NWS Observations
- Coordinates
- 42.279, -96.393
Flooding along the Missouri River gradually worsened over the area during June as record releases from Gavins Point Dam brought widespread flooding along the river. Releases from Gavins Point Dam reached around 160,000 cfs after mid June and the high flows continued through July. In Thurston county the flooding generally began during the first week of the month as the gauge at Sioux City, upstream, and Decatur, downstream, didn't surpass flood stage until around June 6th. River levels at both of those locations reached the moderate category. Flooding in Thurston county was mostly confined to agricultural lowlands, recreation areas and roads near the river, but the flooding did force the evacuation of 12 people near Macy. The flooding persisted into July.
Flood, Burt
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Burt County, 2.31 mi NNW of Decatur to 4.83 mi NE of Decatur
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $100,000
- Reported by
- Official NWS Observations
- Coordinates
- 42.032, -96.261
Flooding along the Missouri River gradually worsened over the area during June as record releases from Gavins Point Dam brought widespread flooding along the river. In Burt county the flooding generally began during the first week of the month as the gauge at Decatur didn't surpass flood stage until around June 6th. However, by the middle of the month the gauge had climbed above 38 feet and reached around 40 feet by the end of the month. Flood stage at Decatur is 35 feet. Flooding in Burt county especially affected agricultural lowlands, recreation areas and roads near the river but also forced evacuation of 150 to 200 homes. Late in the month the Highway 175 bridge over the Missouri between Decatur and Onawa was closed due to erosion of the abutment on the Iowa side of the bridge. The flooding persisted into July.
Flood, Washington
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Washington County, 7.52 mi NNE of Blair Arpt to 1.75 mi NE of Blair Arpt
- Cause
- Heavy Rain / Snow Melt
- Deaths
- 0 direct, 1 indirect
- Property damage
- $550,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.686, -96.139
Flooding along the Missouri River gradually worsened during June as record releases from Gavins Point Dam brought widespread flooding along the river. The river near Blair climbed to around its 26.5 foot flood stage late in May, and then steadily rose into mid to late June climbing to a little over 32 feet during the last week or so of the month. The flooding in Washington county was especially felt in the Fort Calhoun area where at least 60 homes or cabins were flooded or cutoff by flood waters. At least 200 residences in the county were evacuated leaving at least 500 people displaced. This prompted the city to open the high school up for flood victims. Blair spent $500,000 to build up a levee surrounding its water treatment plant which held through June. The Ft. Calhoun Nuclear power plant was in refueling shut-down when the flooding started in April and because of the high waters it remained shut down through the summer as flood waters surrounded the plant prompting emergency sand-bagging. In addition, recreation areas and roads along the river were flooded. A 58 year-old male drowned when working on a levee near Ft. Calhoun when his truck overturned into flood waters. The flooding persisted into July.
Flood, Douglas
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Douglas County, 1.82 mi NW of East Omaha to 1.16 mi NE of (Oma)eppley Fld Omah
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $3.0 million
- Reported by
- Official NWS Observations
- Coordinates
- 41.389, -95.974
Flooding along the Missouri River gradually worsened during June as record releases from Gavins Point Dam brought widespread flooding along the river. At Omaha the river climbed to around its 29 foot flood stage late in May and rose steadily through June reaching around 35 feet late in the month. The flooding in Douglas county along the Missouri River closed several parks, boating accesses, and recreational areas. Low areas around downtown on the river side of the Levee began flooding when a flood wall was installed. The south Omaha waste water treatment plant was forced to send 6 million gallons of waste water daily into the river early in June due to flood waters affecting the facility. The high water and persistent pressure on levees forced Eppley Airfield and other businesses to constantly monitor the situation and have pumps on standby as either rains, storm sewer backups or minor boils near the levee would force pumping of the water back over the levee. By June 22nd Eppley had already spent 2.5 million dollars on flood prevention. Burlington Northern had to shut down one of its tracks to allow it to be used as a levee, this forced Amtrak to close that link of service. The flooding persisted into July.
Flood, Sarpy
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Sarpy County, 1.8 mi NNW of Avery to 1.01 mi ENE of Avery
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $50,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.194, -95.942
Flooding along the Missouri River gradually worsened during June as record releases from Gavins Point Dam brought widespread flooding along the river. The river near Omaha climbed to around its 29 foot flood stage late in May and steadily rose through June reaching around 36 feet toward the end of the month. The flooding then persisted into July. The flooding in Sarpy county spread into at least one park causing its closure. Boating and other recreational areas were also either flooded or closed. A section of the rail track that Amtrak used had to be closed to allow for its use as a levee.
Flood, Cass
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Cass County, 2.19 mi N of Plattsmouth to 2.28 mi ENE of Plattsmouth
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $250,000
- Reported by
- Official NWS Observations
- Coordinates
- 41.051, -95.905
Flooding along the Missouri River gradually worsened during June as record releases from Gavins Point Dam brought widespread flooding along the river. The river at Plattsmouth started the month around 30 feet, flood stage is 26 feet. The river then gradually rose through June reaching a little over 36 feet by the end of the month. The river remained in major flood stage into July. The high water initially flooded marshy areas and farmland along the river along with a few roads and recreation areas, including a road to the Plattsmouth water treatment plant. By the middle of the month some businesses and homes began to flood and most of 210 dwellings around Lake Waconda in the area were evacuated.
Flood, Otoe
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Otoe County, 7.09 mi N of Nebraska City Arpt to 3.02 mi E of Paul
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $75,000
- Reported by
- Official NWS Observations
- Coordinates
- 40.772, -95.881
Flooding along the Missouri River gradually worsened during June as record releases from Gavins Point Dam brought widespread flooding along the river. The river at Nebraska City, which climbed above its 18 foot flood stage in mid April, started June around 23 feet and then began rising by the 10th eventually reaching a record crest of around 28 feet by the end of the month. The river stayed well above flood stage through July. In Otoe county farmland, roads and recreation areas near the river flooded as did some cabins and a grain elevator near Nebraska City. Flood waters crossed Highway 2 in Fremont county Iowa prompting its closure on both sides of the river.
Flood, Nemaha
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Nemaha County, 3.28 mi NW of Peru to 4.9 mi NE of Peru
- Cause
- Heavy Rain / Snow Melt
- Deaths
- 0 direct, 1 indirect
- Property damage
- $50,000
- Reported by
- Official NWS Observations
- Coordinates
- 40.516, -95.771
Flooding along the Missouri River gradually worsened during June as record releases from Gavins Point Dam and periodic heavy rains brought widespread flooding along the river. The Missouri River at Brownville started June around 39 feet, flood stage is 33 feet. The river gradually climbed to a record crest around 45 feet by the end of the month before falling as downstream levees were breached and widened by flooding. However, significant flooding persisted into July. One man drowned early on June 26th when the boat he was fishing in capsized as it traveled from the Little Nemaha River, where it was launched, onto the flood waters of the Missouri River. Roads, including Highway 136 in Missouri, and the access road to a nuclear power plant, flooded as did recreation areas and farmland along the river. The flooding of Highway 136 prompted the closure of the Brownville, Nebraska bridge over the Missouri River. Over 8,000 acres were covered in flood waters at one point early in June and that number likely grew as the month progressed.
Flood, Richardson
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Richardson County, 4.09 mi NNW of Barada to 3.21 mi NE of Barada
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $50,000
- Reported by
- Official NWS Observations
- Coordinates
- 40.276, -95.603
Flooding along the Missouri River gradually worsened during June as record releases from Gavins Point Dam brought widespread flooding along the river. The river at Rulo started June a little under 23 feet, flood stage is 17 feet. The river rose to a record crest around 27 feet by the end of the month before falling slightly as levees were breached and widened by the flood waters. However, flooding persisted into July. The high water initially flooded marshy areas and farmland along the river, but then it began flooding roads, cabins and recreation areas by the river. Highway 159 in Holt county Missouri flooded by the middle of the month prompting the closure of the Rulo, Nebraska bridge over the Missouri River.
Flood, Knox
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Knox County, 7.98 mi WNW of Verdel to 3.52 mi WNW of Santee
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $150,000
- Reported by
- Official NWS Observations
- Coordinates
- 42.880, -98.335
Flooding along the Missouri River gradually worsened over the area during June as record releases from Ft. Randal Dam brought widespread flooding along the river. In Knox county the flooding closed Highway 12 between Verdel and Niobrara and east of Niobrara and also closed Highway 14/37 north of Niobrara. The flooding also forced the evacuation of 50 to 60 residences including the Lazy River Acres area in between Niobrara and Verdel. The flooding carried over into July.
Flood, Cedar
- When
- June 1, 12:00 AM CST to June 30, 11:59 PM CST
- Where
- Cedar County, 3.09 mi N of Aten to 2.88 mi NW of St Helena
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Official NWS Observations
- Coordinates
- 42.844, -97.478
Flooding along the Missouri River gradually worsened over the area during June as record releases from Gavins Point Dam brought areas of lowland flooding along the river. In Cedar county the flooding generally began during the first week of the month as flows out of Gavins Point Dam reached and exceeded 100,000 cfs on the way to 160,00 cfs. A few seasonal or permanent homes were threatened by the flood waters, but in general the flooding was confined to low areas and farmland along the river. The flooding continued into July.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Massachusetts, June 1, 20113 deaths · 200 injured · $228 million · EF3 · 39 events
- Drought in Texas, June 1 to 30, 2011$1.3 billion · 24 events
- Tornado and Flash Flood in Kansas, June 1 to 4, 2011$15 million · EF0 · 38 events
- Wildfire in Arizona, June 1 to 30, 2011$58 million · 1 event
- Rip Current in American Samoa, June 1 to 10, 20111 death · 1 injured · 1 event
- Tornado and Flood in Nebraska, June 1, 2011$4.5 million · EF0 · 26 events
- Drought in Texas, June 1 to 30, 2011$8.4 million · 10 events
- Drought in Texas, June 1 to 30, 2011$853,000 · 31 events
- Tornadoes and Flash Flooding in Kansas, June 1 to 3, 2011$521,000 · EF0 · 36 events
- Wildfire in Arizona, June 1 to 25, 20111 injured · $1.0 million · 1 event
- Flood in Washington, June 1 to 18, 2011$1.2 million · 1 event
- Flooding in Mississippi, June 1 to 17, 2011$959,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 297250, 297251, 297259, 297265, 297272, 297275, 297280, 297283, 297285, 300852, 304086.